CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Nenadov-Rajko"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2017 | 2015
Number of items: 2.

2017

Conlon, David and Ferber, Asaf and Nenadov, Rajko et al. (2017) Almost-spanning universality in random graphs. Random Structures & Algorithms, 50 (3). pp. 380-393. ISSN 1042-9832. https://resolver.caltech.edu/CaltechAUTHORS:20190812-163000547

2015

Conlon, David and Ferber, Asaf and Nenadov, Rajko et al. (2015) Almost-spanning universality in random graphs (Extended abstract). Electronic Notes in Discrete Mathematics, 49 . pp. 203-211. ISSN 1571-0653. https://resolver.caltech.edu/CaltechAUTHORS:20190812-162957531

This list was generated on Wed Aug 5 02:58:20 2020 PDT.